MAUDE Adverse Event Report: ABBOTT VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ABBOTT VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5456
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was brought to the hospital due to syncope episodes.Upon interrogation of the device, loss of capture without backup pulses were observed.The patient is pacemaker dependent.Technical support was contacted and gave a few reprogramming recommendations.No intervention has been performed at this time.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
Correction: report type, b1, b2, & h1.
 
Event or Problem Description
Additional information was received that the device was reprogrammed to resolve event.

Brand Name
VERITY ADX XL VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24794134
Report Number2017865-2026-07074
Device Sequence Number8858451
Product Code DXY
UDI-Device Identifier05414734006910
UDI-Public(01)05414734006910(10)P000016433(17)170331
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number5456
Device Lot NumberP000016433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown